# SDR HNAA2024103001047

- Difficulty date: September 28, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 42,467 hours, 38,021 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E058611 GALLEY FLOOR CROSSBEAM AT FR-20 BETWEEN STGRS 21L/18L HAS CORROSION.  BLENDED OUT CORROSION ON GALLEY FLOOR CROSSBEAM AT FR-20 BETWEEN STGRS 21L/18L IAW EMB145 SRM 51-10-03 AND FOUND REMAINIG THICKNESS TO BE WITHIN ALLOWABLE LIMITS IAW EMB145 SRM 53-21-10AD. RESTORED PROTECTIVE COATING AS REQUIRED.
